# SDR IPXA10559121

- Difficulty date: March 22, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  AFT CARGO BAY AT STA 1715 LBL 12.5, 22.5 AND 36.2 WL 207.9 NUT PLATES ARE CORRODED.  PLATES WERE REPLACED IAW SRM 51-40-02-0G.
